# SDR UALA2012110706411

- Difficulty date: November 6, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 36,122 hours, 15,763 cycles
- Engine: Iae V2527A5
- System (JASC): 2740 · Stabilizer Control System
- Part: Nut
- Condition: Loose
- Location: Trim Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTIRE TRIM WHEEL IS LOOSE AND RATTLES ON TAKEOFF AND LANDING.  TIGHTEN LOOSE 2 EACH NUTS ON TRIM WHEEL.
